# SDR ASAA12511085

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 20,660 hours, 6,310 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indication Sys
- Part number: 7590361101
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78349013 APU OIL FILTER INDICATOR SERVICING.  REPLACED APU OIL FILTER IAW AMM 49 91 13 600 801.  INSPECTED REMOVED FILTER FOUND CLEAN.  INSPECTED MAGNETIC DRAIN PLUG FOUND CLEAN.  RAN APU 15 MIN.  LEAK AND OPS GOOD.
